Alert archive / New Jersey / Freeze Watches in 2007
Freeze Watch 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this freeze watch at Apr 5, 2007, 12:51 PM EDT for Kent County, New Castle County, Sussex County, Delaware; 5 counties in Maryland; 8 counties in New Jersey. It took effect at Apr 6, 2007, 1:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 5, 2007, 12:51 PM EDT (16:51 UTC)
- In effect from
- Apr 6, 2007, 1:00 AM EDT
- Expired
- Apr 5, 2007, 3:45 PM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Ocean County, NJ, Salem County, NJ
The radar
The Dover AFB radar (KDOX), 58 km from the middle of the area, began a volume at 16:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 4.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1429 m above ground
- 0-6 km bulk shear
- 100 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KPHI 051651 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1251 PM EDT THU APR 5 2007 ...UPCOMING VERY COLD WEATHER TO POTENTIALLY IMPACT VEGETATION IN NEW JERSEY, DELAWARE AND MARYLAND WHERE THE GROWING SEASON HAS BEGUN... DEZ001>003-MDZ008-012-015-019-020-NJZ016>023-027-052200- /O.NEW.KPHI.FZ.A.0001.070406T0500Z-070406T1300Z/ NEW CASTLE-KENT DE-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES- TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...DENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...WHARTON STATE FOREST 1251 PM EDT THU APR 5 2007 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE WATCH, WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING. AN UNSEASONABLY COLD AIR MASS CONTINUES TO MOVE INTO THE AREA AND WILL BECOME MORE NOTICEABLE TONIGHT. LOW TEMPERATURES LATE TONIGHT AND EARLY FRIDAY MORNING ARE EXPECTED TO DROP INTO THE MID AND UPPER 20S FOR MOST OF THE AREA. THE UPCOMING COLD WILL HAVE THE POTENTIAL TO DO DAMAGE TO FRUIT TREES, WHICH HAVE ALREADY BEGUN TO BLOOM. IN ADDITION, ANY TENDER VEGETATION COULD BE IMPACTED BY THE UPCOMING COLD. THEREFORE, BRING ANY SENSITIVE PLANTS INDOORS IF POSSIBLE. THIS COLD WEATHER IS EXPECTED TO BE PROLONGED, THEREFORE THE THREAT FOR SUB-FREEZING OVERNIGHT TEMPERATURES WILL OCCUR THROUGH THE WEEKEND. AS A RESULT, THIS FREEZE WATCH MAY NEED TO BE EXTENDED AND BE UPGRADED TO A WARNING AS THE APPROPRIATE TIMES NEAR. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ GORSE/EBERWINE/ROBERTSON
1 follow-up statement
000 WWUS71 KPHI 051945 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 345 PM EDT THU APR 5 2007 .UPCOMING VERY COLD WEATHER WILL IMPACT VEGETATION IN NEW JERSEY, DELAWARE AND MARYLAND WHERE THE GROWING SEASON HAS BEGUN. DEZ001>003-MDZ008-012-015-019-020-NJZ016>023-027-060900- /O.UPG.KPHI.FZ.A.0001.070406T0500Z-070406T1300Z/ /O.NEW.KPHI.HZ.W.0001.070406T0500Z-070406T1300Z/ /O.NEW.KPHI.FZ.A.0002.070407T0500Z-070407T1300Z/ NEW CASTLE-KENT DE-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES- TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...DENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...WHARTON STATE FOREST 345 PM EDT THU APR 5 2007 ...HARD FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT FRIDAY... ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS UPGRADED THE FREEZE WATCH TO A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT FRIDAY. IN ADDITION...A FREEZE WATCH HAS BEEN ISSUED FOR THE PERIOD FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. AN UNSEASONABLY COLD AIR MASS WILL BE OVER THE AREA TONIGHT, AS WELL AS INTO THE UPCOMING WEEKEND. MINIMUM TEMPERATURES ARE EXPECTED TO DROP INTO THE MID AND UPPER 20S AT MANY LOCATIONS BY DAYBREAK FRIDAY. THESE TEMPERATURES ARE LIKELY TO DAMAGE FRUIT TREES, WHICH HAVE ALREADY BEGUN TO BLOOM. IN ADDITION, ANY TENDER PLANTS AND VEGETATION ARE ALSO LIKELY TO BE HURT BY THIS HARD FREEZE. THEREFORE, BRING ANY VULNERABLE PLANTS INDOORS THIS EVENING. ALTERNATIVELY, COVER EXPOSED VEGETATION IF POSSIBLE. THIS COLD WEATHER IS EXPECTED TO BE PROLONGED THEREFORE, THE THREAT OF SUB-FREEZING OVERNIGHT TEMPERATURES WILL OCCUR INTO OR EVEN THROUGH THE WEEKEND. AS A RESULT, A FREEZE WATCH HAS BEEN ISSUED TO CALL ATTENTION TO THIS THREAT FOR LATER FRIDAY NIGHT AND SATURDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL HURT OR KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD HURT OR KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this freeze watch went out at Apr 5, 3:50 AM EDT, 9 hours 1 minute earlier.
Area forecast discussion, Apr 5, 3:50 AM EDT, 9 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
350 AM EDT THU APR 5 2007
.OVERVIEW...
AN UNSEASONABLY COLD RUN OF WEATHER IS UNDERWAY FOR OUR CWA WITH
TEMPS EXPECTED TO BE COLDER THAN NML THRUT THE CUR DETERMINISTIC
FCST PKG. CYCLOGEN STILL EXPECTED TO OCR ALG/NEAR THE MID ATLC COAST
FRI NGT WITH THE GREATEST PSBLTY FOR MSRBL PCPN (AND SNOW) IN OUR
DELMARVA ZONES. AFTER THIS LOW DEPARTS A RENEWED NW FLOW OF
UNSEASONABLY COLD WX WILL CONT BEFORE TEMPS MODERATE TWD THE MIDDLE
OF NEXT WEEK ALG WITH THE START OF WHAT LOOKS LIKE THREE SYNOPTIC
SCALE SHOTS AT PCPN. PRIOR TO THAT THE COLD POOL ALF WILL PRODUCE
SOME INSTAB SHOWERS THRU MON NGT. BOTH THE GFS AND WRF NMM INIT
PRETTY CLOSE. OTHER MED RNG MDLS ARE CLOSER TO THE GFS THAN THE WRF
WRT TO THE CYCLOGEN AND WE WILL LEAN TWD THE GFS SOLN AS IT NORMALLY
HAS BETTER SKILL THAN THE WRF-NMM AT THAT FORECAST TIME FRAME.
&&
.SHORT TERM /TODAY THROUGH FRIDAY/...
EVEN W/O THE SUN TO SELF DESTRUCT, THE SC IS DOING PRETTY GOOD AT
GETTING INTO OUR CWA. CHANNELIZED VORT MAX WILL SLOWLY LIFT NWD.
DEEPEST MSTR REMAINS IN THE NRN PART OF OUR CWA WHERE WE WILL CONT
OUR POPS. FTHR TO THE S, SOME SPRINKLES CANT BE RULED TOTALLY OUT,
BUT WE BELIEVE THERE IS A LESSER CHC THE FTHR S ONE IS WI OUR CWA.
WITH THE CONVECTIVE TEMPS BEING SO LOW, WE BELIEVE THE HIER MAX
TEMPS AS DISPLAYED BY THE STAT GUID WONT BE ABLE TO BE REACHED.
WE ARE LEANING TWD THE LOWER ETA MOS. LASTLY, WINDS ALF WILL BE
MIXED RATHER EASILY TDY, BUT WINDS ALF ARE NOT STRONG ENUF TO REACH
WIND ADVY CRIT. GUSTS IN THE 30S ARE LIKELY IN MOST PLACES.
CHANNELIZED VORT MAX CONTS TO LIFT NWD TNGT AND WILL BE ALG THE NRN
EDGE OF OUR CWA BY FRI MRNG. WITH THE LOSS OF THE SUN (DIRECT OR
INDIRECT) AND NO COLDER AIR MOVG IN ALF, THE SHOWERS SHLD DECREASE.
THE FCST GRAD LOOKS TOO TIGHT TO PERMIT RDTNL COOLING. SO SOME OF
THE SHELTERED AREA MOS MIN TEMPS WERE RAISED. NEVERTHELESS MOST/ALL
OF OUR CWA IS EXPECTED TO GO BLO FREEZING TNGT. IF NOT TONIGHT, SUB
FREEZING TEMPS ARE LKLY THROUGH SUNDAY NGT AND POSSIBLY EVEN MON
NGT. SUBFREEZING TEMPS ARE GOING TO DAMAGE COLD SENSITIVE PARTS OF
VEGETATION THAT HAS ALRDY SPROUTED. WHAT COMES TO MIND IS MY
NEIGHBORS LOVELY MAGNOLIA BLOSSOMS THAT WILL LOOK LIKE WET PAPER
BAGS. ON A MORE SERIOUS AND AGRICULTURAL NOTE, IT APPEARS THAT MOST
FRUIT TREES ARE PBLY NOT FAR ENOUGH ALONG TO BE DAMAGED WITH THE
POSSIBLE EXCEPTION OF PEACHES. WE ARE FORTUNATE THAT THIS DID NOT
OCCUR A WEEK OR TWO LATER. FOR NOW, WE WILL HOLD OFF ON ANY FREEZE
WRNGS BASED ON OUR TARGET STARTING DATE OF 4/15. IN REALITY BASED ON
THE PROGRESSION OF PEACH BLOSSOMS, LOOKS LIKE ITS MORE OF A HARD
FREEZE (TEMPS LESS THAN 28F) WARNING THAT WOULD BE NEEDED. WE WILL
CONT WORDING IN THE HWO. PLEASE CHECK FOR POSSIBLE UPDATES LATER
TODAY. WE/LL CHECK WITH STATE AG CENTERS TO SEE IF THE FRUIT TREES
HAVE MADE GREATER PROGRESSION THAN WE CUR BELIEVE.
RECORD MIN TEMPS FOR TNGT (THE EVENT THAT YEAR SHOULD RING A BELL)
ATLANTIC CITY 24 IN 1982
PHILADELPHIA 24 IN 1982
WILIMINGTON 24 IN 1982
ALLENTOWN 18 IN 1982
TRENTON 21 IN 1898
GEORGETOWN 28 IN 1970
READING 20 IN 1982
MOUNT POCONO 5 IN 1914
ON FRIDAY LOOKS LIKE WE WILL BE IN A PVA LULL, BUT WITH STILL A
CYCLONIC FLOW ALOFT. CONVECTIVE TEMP STILL SHLD BE REACHED AND WE
EXPECT PLENTY OF CLOUDS TO REFORM AGAIN. WE WILL LIMIT THE MNTN OF
PCPN TO JUST OUR FAR NRN ZONES ATTM WHERE MSTR REMAINS DEEPER. THERE
IS ALSO A SLIGHT RELAXATION TO THE CHILLY AIR MASS. WE WILL BUMP UP
MAX TEMPS SLGTLY FROM TDY. WE STILL BELIEVE THE HIER MOS DATSETS
WON/T WORK BECAUSE OF THE LOW CONVECTIVE TEMPS.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
THERE IS BETTER MDL CONSISTENCY WITH THE NEXT SYSTEM COME FRIDAY
NIGHT. OTHER THAN THE WRF-NMM WHICH SOMETIMES HAS PBLMS LATCHING
ONTO LOWS THIS FAR IN THE FUTURE, THE OTHER MED RNG MDLS ALL HAVE A
PCPN EVENT ACRS THE SERN PART OF OUR CWA. THE GFS TAKES IT A STEP
FURTHER WITH WHAT APPEARS LIKE A CONVECTIVE FEEDBACK BULLSEYE. AS
THE SHORT WAVE SHARPENS WHAT WILL OR WILL NOT OCCUR IS CONVECTIVE IN
NATURE AS WE CAN FOLLOW THE TT BULLSEYE CURRENTLY OVER ALBERTA.
WOULD HAVE LIKED TO HAVE SEEN MORE MDL CONSISTENCY BY NOW WRT QPF,
BUT NEVERTHELESS ALL THE MDLS ARE FOCUSING A DECENT DPVA SHOT ACRS
THE SRN PART OF OUR CWA. WE WILL INCREASE POPS. TEMPS INIT IF PCPN
COMES IN FAST ENUF (SE CWA) WOULD START AS RAIN. THIS IS ALSO
SUPPORTED BY THE THERMAL FEATS AND LLVL THICK FCST. EVENTUALLY THO
AIR MASS EVAP/DYNAMICALLY COOLS TO SNOW EVEN WELL SE. ELSW THERE ARE
WEKAER SHRT WVS PROGGED TO MOVE THRU AND WE WILL CONT THE LWR CHC.
WE WILL THEN END THE SYNOPTIC SCALE PCPN CHCS ON SAT MRNG.
REST OF EXTDD LEFT AS IS: FOR THE MOST PART, MOST AREAS WILL HAVE
DRY WEATHER IN THE EXTENDED PERIOD. THE SOUTHERN POCONOS AND
NORTHERN NJ WILL HAVE CHC FOR DAYTIME RAIN AND NIGHTTIME SNOW
SHOWERS THIS WEEKEND AND MONDAY. CHC POPS WERE PLACED IN THE WED
PERIOD FOR MOST AREAS AS WARM AIR ADVECTION AND AN APPROACHING
DISTURBANCE FROM THE PLAINS ARRIVE ON THE SCENE.
&&
.AVIATION...
FOLLOWING YESTERDAYS FRONTAL PASSAGE, WEST TO NW WINDS USHERED IN
COOLER DRIER AIR. SKIES CLEARED FOR A BRIEF PERIOD OVERNIGHT BUT
SC IS ALREADY MOVING BACK INTO THE FORECAST AREA. EXPECT BKN TO OVC
SC N AND W WITH A FEW RAIN OR SNOW SHOWERS EXTREME NW. FARTHER S AND
E SC WILL BE BKN TO OCCASIONALLY SCT. VSBYS WILL BE UNRESTRICTED
EXCEPT BRIEFLY LOWER IN ANY SHOWERS. THESE CONDITIONS WILL
CONTINUE INTO TONIGHT.
&&
.MARINE...
WINDS HAVE SWUNG AROUND TO WNW AND ARE GUSTING TO OVER 25 KT.
WAVES ARE RUNNING 5 TO 7 FT ON THE OCEAN AND 2 TO 4 FT ON DELAWARE
BAY. THE STRONG W TO NW FLOW WILL CONTINUE TODAY INTO TONIGHT, THEN
DIMINISH LATER TONIGHT INTO FRIDAY. SMALL CRAFT ADVISORIES WILL
REMAIN UP UNTIL FRIDAY MORNING. LOW PRESSURE IS THEN EXPECTED
TO DEVELOP ALONG THE MID ATLANTIC COAST FRIDAY NIGHT AS AN
UPPER LEVEL LOW DROPS DOWN FROM THE GREAT LAKES. THE LOW WILL
INTENSIFY SATURDAY AS IT MOVES NE AWAY FROM THE EAST COAST.
THIS WILL ALLOW WINDS AND SEAS TO APPROACH SMALL CRAFT ADVISORY
CRITERIA.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT FRIDAY FOR ANZ430-431-
450>455.
&&
OVERVIEW/SHORT TERM...GIGI
LONG TERM...OGIGI & HARA
AVIATION/MARINE...RPWHazardous weather outlook, Apr 5, 4:03 AM EDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 403 AM EDT THU APR 5 2007 NJZ001-007>010-012>015-PAZ054-055-060>062-067>069-061000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS- 403 AM EDT THU APR 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT WIDESPREAD SUB FREEZING TEMPERATURES ARE EXPECTED TO START TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDESPREAD SUB FREEZING TEMPERATURES ARE EXPECTED TO OCCUR FRIDAY NIGHT THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-PAZ070-071-061000- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- 403 AM EDT THU APR 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT WIDESPREAD SUB FREEZING TEMPERATURES ARE EXPECTED TO START OCCURRING ON A DAILY BASIS BEGINNING TONIGHT. FRUIT TREES AND OTHER ORNAMENTAL VEGETATION THAT MAY HAVE STARTED EARLY WILL BE DAMAGED BY THE COLD IF PROTECTIVE MEASURES ARE NOT TAKEN. IN ADDITION ANY TENDER VEGETATION THAT MAY HAVE BEEN STARTED TOO EARLY WILL ALSO BE DAMAGED. THIS IS THE START OF A RUN OF SUB FREEZING NIGHTS THAT SHOULD OCCUR THROUGH AT LEAST SUNDAY NIGHT AND POSSIBLY MONDAY NIGHT ALSO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SUB FREEZING TEMPERATURES ARE EXPECTED TO OCCUR FRIDAY NIGHT THROUGH SUNDAY NIGHT AND ALSO POSSIBLY ON MONDAY NIGHT. THERE IS A CHANCE FOR SNOW SHOWERS ON FRIDAY NIGHT, ESPECIALLY IN DELMARVA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-061000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 403 AM EDT THU APR 5 2007 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. TFG
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 3:45 PM EDT | Freeze Watch | PHI | Kent, New Castle, Sussex | 12 hr |
| Apr 5, 3:45 PM EDT | Hard Freeze Warning | PHI | Kent, New Castle, Sussex | 17 hr |
Nearby
Freeze Watches in New Jersey, 2007Freeze Watches in Maryland, 2007Freeze Watches in Delaware, 2007Every freeze watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.